# SDR AALA20121107032

- Difficulty date: November 7, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 42,921 hours, 14,778 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 934 hours, 328 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

IND  INFLIGHT DCA-LAX.  CREW REPORTED MULTIPLE COMPRESSOR STALLS ON LEFT ENGINE AFTER RECEIVING LEFT EEC/ENG LIMITER MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED IND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT IND ON 11/10/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
